MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION TS 7500; TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER HEALTHCARE CORPORATION TS 7500; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 1717023
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
Baxter received a report stating that during the operation, trusystem 7500 table top collapsed without any input from the nursing staff.No harm or significant impact to the surgical procedure was reported.
 
Additional Manufacturer Narrative
Inspection of the device is pending and results will be provided by a final report.
 
Additional Manufacturer Narrative
The surgical table is intended for the following use: ¿ patient positioning during surgery, including anaesthesia induction and recovery from anaesthesia ¿ task-related patient transfer within the operating theatre ¿ for applications in conjunction with intra-operative imaging (e.G.Ct, mrt, x-ray) with specific table components.During on-site investigation a baxter field service technician exchanged the main lift spindle of the operating table as it was expected this caused the allegation from the customer.After the exchange the device was tested and it was working as intended.A further investigation of the main lift spindle indicated no defect or malfunction.The reported fault could not be reproduced.A root cause was not established.Baxter will monitor potential further complaints.Based on this, no further actions are necessary at this time.
 
Event or Problem Description

Brand Name
TS 7500
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl zeiss strasse 7-9
null
saalfeld thuringen 07318
GM   07318
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22874958
Report Number3007143268-2025-00068
Device Sequence Number5803158
Product Code GDC
UDI-Device Identifier00887761974395
UDI-Public(01)00887761974395(11)230921
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1717023
Device Catalogue Number1717023
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date08/22/2025
Supplement Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.; NI.
Patient SexUnknown
Patient Weight60 KG